Journal of Inverse and Ill-posed Problems
Editor-in-Chief: Kabanikhin, Sergey I.
IMPACT FACTOR increased in 2015: 0.987
Rank 59 out of 312 in category Mathematics and 93 out of 254 in Applied Mathematics in the 2015 Thomson Reuters Journal Citation Report/Science Edition
SCImago Journal Rank (SJR) 2015: 0.583
Source Normalized Impact per Paper (SNIP) 2015: 1.106
Impact per Publication (IPP) 2015: 0.712
Mathematical Citation Quotient (MCQ) 2015: 0.43
Well-posedness of an inverse problem of Navier–Stokes equations with the final overdetermination
1Department of Applied Mathematics, Nanjing Forestry University, Nanjing 210037, P. R. China. Email: (email)
2Department of Mathematics, Hokkaido University, Sapporo 060-0810, Japan. Email: (email)
Citation Information: Journal of Inverse and Ill-posed Problems. Volume 17, Issue 6, Pages 565–584, ISSN (Online) 1569-3945, ISSN (Print) 0928-0219, DOI: 10.1515/JIIP.2009.035, August 2009
- Published Online:
This paper proves the existence, uniqueness and stability of solutions of an inverse problem for the 2-D Navier–Stokes equations with the final overdetermination with L 2 initial data and sufficiently large viscosity.
Here you can find all Crossref-listed publications in which this article is cited. If you would like to receive automatic email messages as soon as this article is cited in other publications, simply activate the “Citation Alert” on the top of this page.